# SDR 05FDEA01896

- Difficulty date: July 12, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 45,315 hours, 7,981 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL DOOR CENTER HINGE HALVES FOUND CRACKED.  CRACKED CENTER HINGE AT LEFT HAND MAIN LANDING GEAR WHEEL WELL   DOOR REMOVED   AND REPLACED WITH NEW HINGE AS PER SRM 51-35-01 VOLUME II. THIS REPAIR IS CLASSIFIED   MINOR   PER GMM 6-2-100.
